MathSciNet Relay Station
MathSciNet bibliographic data
MR1618343 (99j:14037) 14H60 (14D20 14H52)
Friedman, Robert; Morgan, John W.; Witten, Edward Principal $G$-bundles over elliptic curves. Math. Res. Lett. 5 (1998), no. 1-2, 97–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement